MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA

DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA
Model Number 8606500
Medical Device Problem Codes Degraded (1153); Failure to Deliver (2338); No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a vent fail during a case.There was no patient injury reported.
 
Additional Manufacturer Narrative
Based on the device log analysis for the reported date of event, the reported symptom could be reconstructed, and it was found that the supervisor function of the device detected a deviation of the motor and forced a shutdown of automatic ventilation.The shut-down was accompanied by a corresponding alarm.To prevent from potentially hazardous output and/or from damages to the ventilator unit, the device reacted in accordance with its implemented safety concept as it interrupted automatic ventilation, switched to man/spont mode and generated a corresponding audible and visible ventilator fail alarm.In such case both manual ventilation and monitoring functions will remain unaffected and available.Hence, the user can ventilate the patient manually and monitor relevant information regarding ventilation and gas delivery.Dräger finally concludes that the device behaved as specified upon the malfunction of a single component.During on-site checking in follow-up to the event, the draeger service engineer could confirm the issue and consequently replaced the ventilator motor.After replacement, the device was tested and returned back to use without further problems reported.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
APOLLO
Common Device Name
ANESTHESIA
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
4518822868
MDR Report Key23061303
Report Number9611500-2025-00522
Device Sequence Number18597578
Product Code BSZ
UDI-Device Identifier04048675229674
UDI-Public(01)04048675229674(11)200806(93)8606500-68
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown